MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VA2
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed, during the device inspection.That the videoscope exhibited foreign material on the rubber of switches 1 and 4.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it was surmised that the foreign material might have remained because reprocessing was deviated from the procedures written in the instruction manual.The event can be prevented by following the instructions for use.Residue of the foreign material might be prevented by following the chapters below.Chapter 5 reprocessing: general policy.Chapter 6 compatible reprocessing methods and chemical agents.Chapter 7 cleaning, disinfection, and sterilization procedures.Chapter 8 compatible endoscope reprocessor.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20569791
Report Number9610595-2024-22311
Device Sequence Number18110990
Product Code FAJ
UDI-Device Identifier04953170339455
UDI-Public04953170339455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-VA2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown